Alert archive / Virginia / Flash Flood Warnings in 2017

Flash Flood Warning 27, NWS Baltimore/Washington

July 28, 2017Clarke County, Frederick County, City of Winchester, Virginia; Berkeley County, Jefferson County, West Virginia

NWS Baltimore/Washington issued this flash flood warning at Jul 28, 2017, 10:21 PM EDT for Clarke County, Frederick County, City of Winchester, Virginia; Berkeley County, Jefferson County, West Virginia. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2017, 10:21 PM EDT (02:21 UTC)
Expired
Jul 29, 2017, 2:15 AM EDT
In force
4 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties City of Winchester, VA, Clarke County, VA, Frederick County, VA, Berkeley County, WV, Jefferson County, WV

The radar

The Sterling radar (KLWX), 54 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 10:30 PM EDTFLASH FLOOD1 E Winchester, VAPALL MALL STREET AROUND THE 300 BLOCK IS CLOSED DUE TO HIGH WATER.
Jul 28, 10:30 PM EDTFLASH FLOOD1 N Winchester, VAWHITTIER AVENUE CLOSED DUE TO HIGH WATER.
Jul 28, 11:12 PM EDTFLASH FLOODBerryville, VANUMEROUS ROADS CLOSED IN CLARKE COUNTY DUE TO HIGH WATER.
Jul 28, 11:23 PM EDTFLASH FLOOD1 N Winchester, VAWHITTIER AVENUE CLOSED DUE TO HIGH WATER.
Jul 29, 12:00 AM EDTFLASH FLOOD3 Wsw Stringtown, VARUSSEL ROAD WAS CLOSED DUE TO HIGH WATER.
Jul 29, 12:00 AM EDTFLASH FLOOD4 N Boyce, VASENSENY ROAD NEAR SALEM CHURCH ROAD WAS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2017-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2017-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

003 
WGUS51 KLWX 290221
FFWLWX
VAC043-069-840-WVC003-037-290615-
/O.NEW.KLWX.FF.W.0027.170729T0221Z-170729T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
1021 PM EDT FRI JUL 28 2017

The National Weather Service in Sterling Virginia has issued a

* Flash Flood Warning for...
  Southeastern Frederick County in northwestern Virginia...
  Clarke County in northwestern Virginia...
  The City of Winchester in northwestern Virginia...
  Jefferson County in the Panhandle of West Virginia...
  Southern Berkeley County in the Panhandle of West Virginia...

* Until 215 AM EDT

* At 1020 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the area. Up to three inches of rain have 
  already fallen. An additional one to two inches is expected 
  over the next hour. Flash flooding is expected to begin shortly.

* Some locations that may experience flooding include...
  Winchester, Martinsburg, Charles Town, Millwood Pike, Ranson,
  Berryville, Inwood, Kearneysville, Corporation Of Ranson,
  Shenandoah Junction, Boyce, Middleway, Cedar Grove, Gaylord, Clear
  Brook, Ridgeway, Bunker Hill, Stephenson, Arden and Cedar Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3945 7796 3931 7775 3913 7786 3903 7800
      3914 7822 3936 7818

$$

BAJ
2 follow-up statements
414 
WGUS71 KLWX 290326
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
1126 PM EDT FRI JUL 28 2017

VAC043-069-840-WVC003-037-290615-
/O.CON.KLWX.FF.W.0027.000000T0000Z-170729T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frederick VA-Clarke VA-City of Winchester VA-Jefferson WV-
Berkeley WV-
1126 PM EDT FRI JUL 28 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR
SOUTHEASTERN FREDERICK AND CLARKE COUNTIES IN NORTHWESTERN
VIRGINIA...JEFFERSON AND SOUTHERN BERKELEY COUNTIES IN THE PANHANDLE
OF WEST VIRGINIA AND THE CITY OF WINCHESTER...

At 1120 PM EDT, local law enforcement reported several roads closed 
in Frederick County VA, the City of Winchester, and Clarke County. 
Up to four inches of rain have fallen. Rain has tapered to light 
with additional rainfall amounts of only one tenth inch is expected 
through midnight before ending. Flash flooding will continue 
through  the next few hours.

Some locations that will experience flooding include...
Winchester, Martinsburg, Charles Town, Millwood Pike, Ranson,
Berryville, Inwood, Kearneysville, Corporation Of Ranson, Shenandoah
Junction, Boyce, Middleway, Cedar Grove, Gaylord, Clear Brook,
Ridgeway, Bunker Hill, Stephenson, Arden and Cedar Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3945 7796 3931 7775 3913 7786 3903 7800
      3914 7822 3936 7818

$$

BAJ
715 
WGUS71 KLWX 290613
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
213 AM EDT SAT JUL 29 2017

VAC043-069-840-WVC003-037-290621-
/O.EXP.KLWX.FF.W.0027.000000T0000Z-170729T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frederick VA-Clarke VA-City of Winchester VA-Jefferson WV-
Berkeley WV-
213 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN FREDERICK AND CLARKE
COUNTIES IN NORTHWESTERN VIRGINIA...JEFFERSON AND SOUTHERN BERKELEY
COUNTIES IN THE PANHANDLE OF WEST VIRGINIA AND THE CITY OF WINCHESTER
WILL EXPIRE AT 215 AM EDT...

The threat of rapid-life threatening flooding has ended, but the
flood threat continues. A flood warning has been issued to replace
the flash flood warning across Clarke and Frederick Counties.

LAT...LON 3945 7796 3931 7775 3913 7786 3903 7800
      3914 7822 3936 7818

$$

HTS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 9:22 PM EDT, 59 minutes earlier.

Area forecast discussion, Jul 28, 9:22 PM EDT, 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Baltimore MD/Washington DC
922 PM EDT Fri Jul 28 2017

.SYNOPSIS...
Upper-level low pressure system will intensify as it moves over
the Mid Atlantic tonight. This will slowly move east of the
area Saturday before gradually moving away from the coast
Saturday night into Monday. High pressure is expected to build
overhead early in the week.

&&

.NEAR TERM /THROUGH SATURDAY/...
Upper low over ern OH continues to deepen per darkening on experimental
GOES-16 water vapor imagery. Rain has picked up in intensity over
western MD and ern WV panhandle with cooling cloud tops and
lightning jump seen on Geostationary Lightning Mapper. Observed
hourly rainfall rates with these showers have been around
1.5-1.75 inches per hour. These rains will pivot east overnight
across ncntrl MD, cntrl MD, nrn VA and the Distric with a
significant risk of flash flooding especially over areas that
were hit hard earlier today. Trough axis will shift east of the
area after 12Z Sat with rain diminishing in intensity.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
Surface low remains east of the area Saturday with TROWAL
precipitation remaining over the area (some of which could be of
moderate intensity) during the first part of the day. Soils
expected to be saturated over much of the area...so while
precipitation should be lighter in intensity...any additional
precipitation could exacerbate hydro issues.

Cloud cover and nearby precipitation will keep temperatures in the
60s to L70s Saturday.

Drying out Saturday night through Sunday night as low moves far
enough to our east keeping precipitation east of the area.
Temperatures slightly below normal.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
High pressure will be building across the Mid Atlantic for the
beginning of next week, providing an extended period of tranquil
weather. Return flow will return mid-week and showers/thunderstorms
can not be ruled out mainly in the afternoon Wed-Fri week. A cold
front may move south into the area Thu-Fri and provide another focus
for showers/thunderstorms during this time. Temperatures will start
the week mild-- almost cool-- for the last day of July, and
gradually warm through the week.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
Low pressure will approach the terminals today before moving
overhead and intensifying tonight. MVFR going to IFR later
today. Widespread showers and thunderstorms are expected to
develop with locally heavy rain and subsequent flight
restrictions at times. Some storms may also contain gusty winds.
More rain is likely Saturday as the low stalls out near the
DelMarVa Peninsula. Gusty north to northeast winds are also
possible during this time. Improving conditions Sunday as
surface low shifts well east of the area.

There is a low probability of flight restrictions Mon-Tue.

&&

.MARINE...
Low pressure will approach the waters today before strengthening
overhead tonight. The low will likely stall out near the DelMarVa
Peninsula Saturday through Saturday night. Gusty winds are possible
with the low nearby...especially tonight through Saturday night.
Small Craft Advisory in effect tonight through Saturday night
for the Bay and for the 2/3 of the Tidal Potomac for the day
Saturday. Gale force winds are possible Saturday afternoon/
evening...though probability of occurrence is currently too low
for a warning.

Northerly winds continue on the waters Mon-Tue. There is a low
probability of SCA conditions through this time.

&&

.HYDROLOGY...
A Flash Flood Watch is in effect through Saturday afternoon for
the northern 2/3 of the forecast area. Most likely rainfall
amounts during this time will be around 2 to 4 inches (with
locally higher amounts). This may cause instances of flash
flooding.

We have been in contact with EM's in Montgomery and Prince
Georges County - the large dams appear to be in good shape.
Smaller dams/reservoirs will be more of a concern.

&&

.TIDES/COASTAL FLOODING...
It appears Sunday may be the next episode of coastal flooding on
the Bay/Tidal Potomac.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through Saturday afternoon for DCZ001.
MD...Flash Flood Watch through Saturday afternoon for MDZ003>006-
     011-013-014-016>018-501>508.
     Coastal Flood Advisory from 5 AM to 10 AM EDT Saturday for
     MDZ017.
VA...Flash Flood Watch through Saturday afternoon for VAZ027>031-
     038>040-050>057-501-502-505>507.
WV...Flash Flood Watch through Saturday afternoon for WVZ050>053-
     055-501>504.
MARINE...Small Craft Advisory until 2 AM EDT Saturday for ANZ532>534-
     536-537-540>543.
     Small Craft Advisory from 5 AM Saturday to 7 AM EDT Sunday for
     ANZ531>534-537-539>543.
     Small Craft Advisory from 10 AM to 7 PM EDT Saturday for
     ANZ530-535-536-538.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 28, 5:54 PM EDT, 4 hours 27 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Baltimore MD/Washington DC
554 PM EDT Fri Jul 28 2017

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-291000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
554 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Tonight

Flash flooding from heavy rain will cause a potentially life
threatening situation tonight. Numerous areas of flash flooding
are expected from torrential rains associated with showers and
thunderstorms that will be developing between 6 pm and 2 am.
Please heed warnings and do not drive through areas of high water,
as this threat increases after dark. A Flash Flood Watch remains
in effect tonight.

Gusty winds or an isolated tornado are possible as well,
including over the tidal Potomac and Maryland portion of the
Chesapeake Bay.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Flash Flood Watch continues through Saturday afternoon.

A Gale Warning may be needed for portions of the waters Saturday
afternoon through Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Saturday.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-291000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
554 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Tonight

Flash flooding from heavy rain will cause a potentially life
threatening situation tonight. Numerous areas of flash flooding
are expected from torrential rains associated with showers and
thunderstorms that will be developing between 6 pm and 2 am. The
worst conditions are expected across northern Virginia and
central Maryland. However...flash flooding is possible across
other locations as well. Please heed warnings and do not drive
through areas of high water, as this threat increases after dark.
A Flash Flood Watch remains in effect tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Flash Flood Watch continues through Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Saturday.

In the hours before

Local storm report, Jul 28, 5:10 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
510 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     FLOOD            1 E HARRISONBURG        38.44N  78.85W
07/28/2017                   CITY OF HARRISONBU VA   BROADCAST MEDIA

            COUNTRY CLUB ROAD CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER LWX1702567

ADS
Local storm report, Jul 28, 5:31 PM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
531 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLOOD            2 NNE HARRISONBURG      38.46N  78.87W
07/28/2017                   CITY OF HARRISONBU VA   BROADCAST MEDIA

            ROAD CLOSURE NEAR ROCKINGHAM PETROLEUM ON NORTH LIBERTY
            STREET

&&

EVENT NUMBER LWX1702568

LFR
Local storm report, Jul 28, 5:43 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
543 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     FLASH FLOOD      1 E JEFFERSON MANOR     38.79N  77.06W
07/28/2017                   FAIRFAX            VA   NWS EMPLOYEE

            CAMERON RUN IN HUNTINGTON VA OUT OF ITS BANKS

&&

EVENT NUMBER LWX1702569

LFR
Local storm report, Jul 28, 6:07 PM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
607 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FLOOD            1 E CHEVY CHASE SECTION 38.99N  77.06W
07/28/2017                   MONTGOMERY         MD   EMERGENCY MNGR

            CAR STRANDED IN ONE TO TWO FEET OF FLOWING WATER ON
            BEACH DRIVE

&&

EVENT NUMBER LWX1702570

ADS
Local storm report, Jul 28, 7:38 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
738 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     FLASH FLOOD      BALTIMORE               39.30N  76.61W
07/28/2017                   BALTIMORE CITY     MD   911 CALL CENTER

            SEVERAL ROADS HAVE BEEN CLOSED IN THE CITY OF BALTIMORE
            DUE TO HIGH WATER.

&&

EVENT NUMBER LWX1702571

BJL
Local storm report, Jul 28, 7:43 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
743 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     FLASH FLOOD      2 SSW DUNDALK           39.24N  76.51W
07/28/2017                   BALTIMORE          MD   911 CALL CENTER

            SOLLERS POINT ROAD IS CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER LWX1702572

BJL

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 10:51 PM EDTFlash Flood WarningLWXLoudoun4 hr
Jul 29, 12:09 AM EDTFlash Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church3 hr
Jul 29, 1:53 AM EDTAreal Flood WarningLWXClarke, Frederick6 hr
Jul 29, 2:33 AM EDTGale WarningLWX9 hr
Jul 29, 2:33 AM EDTSmall Craft AdvisoryLWX35 hr
Jul 29, 5:50 AM EDTAreal Flood WarningLWXFairfax6 hr
Jul 29, 8:40 AM EDTAreal Flood WarningLWXLoudoun6 hr
Jul 29, 11:15 AM EDTCoastal Flood AdvisoryLWXArlington, City of Alexandria, City of Falls Church3 hr
Jul 29, 1:43 PM EDTAreal Flood WarningLWXPrince William, City of Manassas6 hr
Jul 28, 11:07 PM EDTRiver Flood WarningLWXBerkeley, Jefferson48 hr
Jul 29, 1:20 AM EDTRiver Flood WarningLWXMineral9 hr
Jul 29, 4:44 AM EDTAreal Flood WarningLWXBerkeley4 hr
Jul 29, 8:22 AM EDTAreal Flood WarningLWXGrant8 hr
Jul 29, 10:37 AM EDTRiver Flood WarningLWXMineral15 hr

Nearby

Flash Flood Warnings in Virginia, 2017Flash Flood Warnings in West Virginia, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.